

Rnd 10 Budds Creek National Saturday Race Schedule

8/19/2023 Subject to network schedule changes

SATURDAY

	SATURDAY
7:00am - 2:00pm	Rider Services / Will Call Opens
7:15am - 7:20am	Riders Meeting at AMA Semi
7:20am - 7:35am	Chapel Service at AMA Semi
8:00am - 8:15am	250 Class Practice Grp B- 15 minutes (1 Lap Free)
8:20am - 8:35am	250 Class Practice Grp A- 15 minutes (1 Lap Free)
8:35am - 8:50am	Track Maintenance
8:50am - 9:05am	450 Class Practice Grp A- 15 minutes (1 Lap Free)
9:10am - 9:25am	450 Class Practice Grp B- 15 minutes (1 Lap Free)
9:30am - 9:40am	Track Maintenance
9:40am- 9:45am	250 Class Grp B Start Practice (Off Gate) 5 minutes
9:45am - 10:00am	250 Class Practice Grp B- 15 minutes - Timed
10:05am - 10:10am	250 Class Grp A Start Practice (Off Gate) 5 minutes
10:10am - 10:25am	250 Class Practice Grp A- 15 minutes - Timed
10:30am -10:35am	450 Class Grp A Start Practice (Off Gate) 5 minutes
10:35am - 10:50am	450 Class Practice Grp A- 15 minutes - Timed
10:55am -11:00am	450 Class Grp B Start Practice (Off Gate) 5 minutes
11:00am - 11:15am	450 Class Practice Grp B- 15 minutes - Timed
11:15am - 11:45am	Track Maintenance
11:45am - 11:55am	250 Consolation Race
12:00pm - 12:10pm	450 Consolation Race
12:30pm - 1:00pm	OPENING CEREMONIES
	First Call
12:40pm	First Call
12:50.00pm	Begin Loading Gate/Staging Closes
12:50.00pm	Begin Loading Gate/Staging Closes
12:50.00pm 1:00pm - 1:10pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm -2:10pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm -2:10pm 2:10pm - 2:45pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm -2:10pm 2:10pm - 2:45pm 2:50pm -3:00pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm - 2:10pm 2:10pm - 2:45pm 2:50pm - 3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm -2:10pm 2:10pm - 2:45pm 2:50pm -3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm 3:09pm -3:17pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm - 2:10pm 2:10pm - 2:45pm 2:50pm - 3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:50:00pm 2:00pm -2:10pm 2:10pm - 2:45pm 2:50pm -3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm 3:09pm -3:17pm 3:17pm - 3:52pm 3:58pm - 4:06pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:50:00pm 2:00pm -2:10pm 2:10pm - 2:45pm 2:50pm -3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm 3:09pm -3:17pm 3:17pm - 3:52pm 3:58pm - 4:06pm 3:53pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm - 2:10pm 2:10pm - 2:45pm 2:50pm - 3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm 3:09pm - 3:17pm 3:17pm - 3:52pm 3:58pm - 4:06pm 3:53pm 4:03.00pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm - 2:10pm 2:10pm - 2:45pm 2:50pm - 3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm 3:09pm - 3:17pm 3:17pm - 3:52pm 3:58pm - 4:06pm 3:53pm 4:03.00pm 4:15pm - 4:23pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm -2:10pm 2:10pm - 2:45pm 2:50pm -3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm 3:09pm -3:17pm 3:17pm - 3:52pm 3:58pm - 4:06pm 3:53pm 4:03.00pm 4:15pm -4:23pm 4:23pm - 5:00pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm - 2:10pm 2:10pm - 2:45pm 2:50pm - 3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm 3:09pm - 3:17pm 3:17pm - 3:52pm 3:58pm - 4:06pm 3:53pm 4:03.00pm 4:15pm - 4:23pm 4:23pm - 5:00pm 5:05pm - 5:15pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2 450 Winners Circle
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm -2:10pm 2:10pm - 2:45pm 2:50pm -3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm 3:09pm -3:17pm 3:17pm - 3:52pm 3:58pm - 4:06pm 3:53pm 4:03.00pm 4:15pm -4:23pm 4:23pm - 5:00pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2
12:50.00pm 1:00pm - 1:10pm 1:10pm - 1:45pm 1:50pm - 2:00pm 1:40pm 1:50:00pm 2:00pm - 2:10pm 2:10pm - 2:45pm 2:50pm - 3:00pm 2:45pm-3:09pm 2:47pm 2:57.00pm 3:09pm - 3:17pm 3:17pm - 3:52pm 3:58pm - 4:06pm 3:53pm 4:03.00pm 4:15pm - 4:23pm 4:23pm - 5:00pm 5:05pm - 5:15pm	Begin Loading Gate/Staging Closes 250 Class Sight Lap/ Top 5 Rider Introduction 250 Class Moto #1 Podium Interviews First Call Begin Loading Gate/Staging Closes 450 Class Sight Lap/Top 5 Rider Introduction 450 Class Moto #1 Podium Interviews Halftime First Call Begin Loading the Gate/Staging Closes 250 Class Sight Lap 250 Class Moto #2 250 Winners Circle First Call Begin Loading the Gate/Staging Closes 450 Class Sight Lap 450 Class Moto #2 450 Winners Circle

450 Press Conference

5:45pm - 6:00pm

Version # 1 8:29 AM8/18/2023